# SDR USAA2013062500014

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 15,769 hours, 5,060 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148000000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 27. SOFT MUSHY FLOOR PANEL FR16 TO FR20 AND BL0 TO RBL 20 AT FORWARD GALLEY (R1 DOOR).  R & R FLOOR PANEL IAW AMM 53-12-12-400-001A.
